Volume 5, Issue 4, November 1998, Pages 396 - 404
On Infinitesimal Symmetries of the Self-Dual Yang-Mills Equations
Received 18 March 1998, Accepted 4 June 1998, Available Online 1 November 1998.
- https://doi.org/10.2991/jnmp.1922.214.171.124How to use a DOI?
- Infinite-dimensional algebra of all infinitesimal transformations of solutions of the self-dual Yang-Mills equations is described. It contains as subalgebras the infinitedimensional algebras of hidden symmetries related to gauge and conformal transformations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - T.A. IVANOVA PY - 1998 DA - 1998/11 TI - On Infinitesimal Symmetries of the Self-Dual Yang-Mills Equations JO - Journal of Nonlinear Mathematical Physics SP - 396 EP - 404 VL - 5 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.19126.96.36.199 DO - https://doi.org/10.2991/jnmp.19188.8.131.52 ID - IVANOVA1998 ER -